It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Diabetes Board Index
Board Index > Diabetes | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 39 for weight gain lantus. (0.072 seconds)


... do to her carbs starvetion and family ignorance,so is very hard to get her back on track.She even gain weight so that is no help at all,from 120 to 148 pounds,so weight to insulin ratio is different,she is back on counting carbs and carbs to body weight ratio to lose those pounds,hope her new Endocrinologist is a better one. ... (11 replies)
... There's no one type of insulin that's more likely or less likely to cause weight gain. My answer above still stands whether you're taking Novolog, Humalog, Lantus, Levemir, or any insulin. ... (3 replies)
... pounds from where i was a month ago. it is soooo frustrating. i feel like my sugars are finally under control but now my weight is not. ... (6 replies)

... I don't know about the amaryl, but the Lantus and Humalog shouldn't cause any more weight gain than Levemir and Novolog. ... (1 replies)
... Can these new meds cause any weight gain? ... (1 replies)
Weight
Nov 11, 2008
... few pounds....before his diet and exercise program equilabrates to the insulin. This happens because the body now has insulin to use in metabolizing food. The weight gain is usually not too serious, a few pounds. ... (11 replies)
... A lot of people report weight gain on Lantus, but I don't personally feel Lantus itself causes weight gain, but rather, the improper use of Lantus. ... (4 replies)
... I haven't taken actos but I've gained about 30 lbs in 2-1/2 months on Lantus. I quit taking it on my own because my body felt really swollen, my joints started aching really bad and I was having a hard time breathing. My doc wanted me to stay on it but I can't - it scared the bejabbers out of me. So I don't know what to do either. Good luck and hope we find an answer. (7 replies)
... I understand advantia causes weight gain and so does the lantus. ... (11 replies)
... Thank you for responding so quickly. I am monitoring, also taking metformin(1000mg 2x/day). I started on Actos 3 weeks ago, still #'s going high (most of the time) after I eat.I ate the same thing 2 days in a row and my #'s were way different from 1 day to the next. Mornings are over 100. During the day they get kind of low(for me, 70's). when I was first diagnosed I was on... (3 replies)
... May I ask WHY you're scared? If it's the idea of shots, well, taking an insulin needle is NOTHING. I use short 6mm needles which are 32 gauge and I don't even feel them. If it's the worry about being low -- well, as long as you eat regular meals and adjust your rapid insulin accordingly you should be fine. If you go on an insulin like lantus, you won't have a peak so you... (13 replies)
Insulin benefits?
Mar 17, 2009
... on a graduating scale I have not gained an ounce. Does anyone know if the weight gain is immediate or is it gadual. ... (1 replies)
Advice please
Dec 10, 2008
... Interesting...your case sounds very similar to mine. I was always a normal weight until my early 30's, when I had to take a medication for depression which caused a significant weight gain. ... (9 replies)
... Should also mention my weight gain has been 10 lbs since on insulin...I was 165.... ... (3 replies)
... although you still need to be careful...weight gain is the last thing you want! ... (1 replies)
... I guess that you are a bit stressed out because of the weight gain, but anytime that you're taking a large amount of insulin throughout the day, we will gain weight. But you are taking a lot of insulin during the day, are you sure that it's the Lantus that's not working, or is it the metformin? ... (6 replies)
... And Byetta is pretty new, so I don't know much about that one, but I do use Lantus at night. Lantus is suppose to be a long acting insulin, it should last for 24 hours, even though with some of us it doesn't. ... (6 replies)
Frustrated
Feb 24, 2008
... could be causing the weight gain. ... (2 replies)
Levemir
Jun 20, 2007
... I have used Levemir for over a year now. I was using Lantus before that, and I was getting inconsistent bg levels...specifically the fasting ones. ... (1 replies)
... I too am on Lantus and have gained about 20 pounds in 3 months. My doctor keeps saying exercise more. I don't think that's the answer. ... (4 replies)


Associated Tags: actos, avandia, byetta, diamicron, glucophage, humalog, lantus, metformin, novolog, type 2 diabetes

Pages: 1 2

All times are GMT -7. The time now is 08:48 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!